|Fatique/Depression and medication
Apr 22, 2002
Hi Doc. I was diagnoised w/HIV 12/7/01. Test show low testosterone so I went on the Gel replacememnt. Depression had also set in, so I went on Celexa. I am not on HIV Meds. since my doc says not necessary with my Viral load at 41,000 copies and CD4 at 461. But my main question is the Celexa makes me sleep, have been on it for 4wks and have slept the entire 4wks almost. The testosterone Gel does not help to increase my level, because I still have no energy. I do go to the gym but do not last long. I don't know what else to do. My doc is an HIV expert, but seems like my body works opposite to depression meds, and the Gel does not work for me. Please Help.
Response from Dr. Frascino
Regarding your testosterone, your dose may need to be adjusted. Your level was low before you started the AndroGel, so now that you've been on the medication for a few weeks, you should recheck your testosterone level. If it's not in the mid-normal range, you may need to increase your dose.
Somnolence (sleepiness) can be a side effect of Celexa in about 18% of folks who take it. You might need to try an alternate medication. Perhaps even counseling without medications might work for you. Certainly sleeping for 4 weeks at a time is not an option, unless you really like that "sleeping beauty" fairytale. The trouble there is finding the handsome prince to wake you up and take your to never-never land. Handsome princes are so hard to come by these days!
parler de Paris
- Life Expectancy For Hep C And Cirrhosis Patients
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Are High Alt And Ast Indicative Of Hiv?
- Antidote For Hiv
- Can You Get Hiv From Fingering A Girl?
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.